# SDR AALA201810039006

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 14,248 hours, 1,532 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z53107
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT FLOOR PANEL BETWEEN SEAT ROWS 10D AND 11D.  REPAIRED THE FLOOR PANELS IAW EA 285595A.
